# SDR A6WA201644293

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 2ND MOST INBD FLAP FAIRING MISSING AFT SECTION.
